Member’s Mark Ibuprofen Softgels, 200mg (400 ct.)

$22.18

300 in stock

EAN: 078742219745 SKU: SCM-980145725 Category: Tags: ,

Description

Even a slight headache or cramp can slow down your day. Make them go away quickly Member’s Mark Ibuprofen Softgels, comparable to the active ingredient in Advil Liqui-Gels. These easy-to-swallow pain relief capsules (200mg) come in a handy 400-count bottle, making them an invaluable addition to almost any medicine cabinet. Get quick and and effective pain relief from headaches, toothaches and aching muscles. Plus, reduce pain related to arthritis and menstrual cramps. These coated soft gels don’t leave a chalky aftertaste. So, get the pain out of your way and reclaim your day!

Additional information

Weight 3.306896 lbs

Brand

Member's Mark

Reviews

There are no reviews yet.

Be the first to review “Member’s Mark Ibuprofen Softgels, 200mg (400 ct.)”

Your email address will not be published. Required fields are marked *